# SDR VQIA2017081000042

- Difficulty date: November 24, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 3181
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: V2T152D
- Part serial: 697990
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA WOULD NOT PRESSURIZE AFTER TAKEOFF AND RETURNED TO DEPARTURE.  PRIOR TO DEPARTURE THE ACFT DISPLAYED AN AEVC FAULT ON ECAM.  DETERMINED THE FAULT WAS CAUSED BY A FAULTY ISOLATION VALVE 24HQ.  AFTER LANDING, DISCOVERED SEVERAL EQUIPMENT COOLING DUCTS HAD COLLAPSED OR WERE OTHERWISE DAMAGED.  THE DAMAGED DUCTS, AEVC COMPUTER 10 HG AND THE FOLLOWING VALVES 24HQ AND 22HQ WERE REPLACED.  NO PREVIOUS OR RECENT HISTORY ON THE EQUIPMENT COOLING SYSTEM OR FURTHER FAULTS ON SUBSEQUENT FLIGHT.
